# SDR SWAA113392

- Difficulty date: May 3, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 78,920 hours, 58,433 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6551463
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE LATCH LOOSE.  SECURED LATCH PER MM.
